# SDR SIMA200519317

- Difficulty date: July 11, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fr 25 Lt
- Part time: 8,527 hours, 7,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  PERFORMED CUT OUT OF THE LT OMEGA BEAM TO REMOVE THE CORROSION.  FABRICATED A DOUBLER, FILLER AND 2 SHIMS.  REPAIR DOEN IAW SRM.  (K)
